Jump to content

Photo

Accutane And Conjunctivitis?


2 replies to this topic

#1 BubblyArabia

BubblyArabia

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 2
About Me
  • Joined: 15-October 13

Posted 29 November 2013 - 05:25 AM

I may be making an illogical link here, but is conjunctivitis a side effect of taking accutane? I've been on accutane for about one and a half months now and have been diagnosed with conjunctivitis (which I haven't had before!)

Thanks!

#2 DamnLife

DamnLife

    The Great One

  • Veteran Members
  • Posts & Likes
    Posts: 172
    Likes: 19
About Me
  • Gender:Male
  • Location:Lithuania
  • Joined: 16-February 13

Posted 29 November 2013 - 06:39 AM

One of many side effects of Roaccutane (Accutane) is dry eyes and pink eyes, so the dryness and pink eyes could be more prone to infections such as conjuctivitis and other eye related deseases which you have caught.

It's not the fact it's my thoughts, not I'm not telling you to trust me, I may be wrong but I know things about medicine and medications especially about acne and anxiety.


Edited by DamnLife, 29 November 2013 - 06:39 AM.

Height: 6,2 (187cm)

Weight: 176 goal - 165 I want my six pack abs <3


#3 BubblyArabia

BubblyArabia

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 2
About Me
  • Joined: 15-October 13

Posted 29 November 2013 - 01:35 PM

One of many side effects of Roaccutane (Accutane) is dry eyes and pink eyes, so the dryness and pink eyes could be more prone to infections such as conjuctivitis and other eye related deseases which you have caught.
It's not the fact it's my thoughts, not I'm not telling you to trust me, I may be wrong but I know things about medicine and medications especially about acne and anxiety.

I really don't think I've become more anxious! Less so if anything!


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users